I had #6 of the full fury on Wednesday. The first two days I am nauseous, especially the first day, despite atropine, aloxi and emend. The last 15 minutes of the Fury infusion my feet and ankles start to cramp up, and I get spots in front of my eyes. And I have peripheral neuropathy. My onc reduced the 5 FU a bit but doesn't want to reduce the Fury.
I totally understand. I am usually pretty stoic about symptoms and not a wimp, but it's really getting to me. It's like being slammed with the flu every other week. It's strange because I have never been sick with cancer, just from chemo.
Dx 7/11, Stage IIIc CC
12 txs Folfox 8/2011-2/2012
MSS, KRAS-mut G12D
NED until 3/2015, mets to liver and peritoneum
April-December 2015: 15 txs folfiri+avastin
Liver mets resolved; pelvic met remains
January-May 2016: folfox+avastin; allergic rxn to oxi
June-August 2016: 5FU+avastin
October 2016: looking into immuno trial
January 2017: maintenance chemo xeloda + avastin